# SDR 2008FA0000735

- Difficulty date: September 25, 2008
- Submitted: October 31, 2008
- Operation: General aviation
- Aircraft: N658PW
- Make and model: Cessna 182T
- Aircraft serial: 18282098
- Engine: Lyc IO540AB1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: M3828
- Condition: Damaged
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6371
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB03-08, FOUND THE DISTRIBUTOR GEAR DRIVE GEAR WEARING PREMATURELY AND CAUSING GEAR DUST INSIDE MAGNETO. GEAR MATERIAL WAS COMING OFF CAUSING IT TO COLLECT INSIDE DISTRIBUTOR CAP. ALSO, FOUND EXCESSIVE AMOUNT OF OIL INSIDE MAGNETO. REPLACED MAGNETO. (K)
